# SDR 95ZZZM258

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plank
- Part number: 57530111
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CRACK AT NR 1 INTERMEDIATE PYLON PLANK, PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR, FABRICATE NEW DOUBLER AND TRIPLER, TREATED, PRIMED AND INSTALLED IAW DAC GL PO 1505.
